# SDR 99ZZZX154

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 3434 · Marker Beacon System
- Part: Marker Beacon
- Part number: 066102101
- Condition: Malfunctioned
- Location: Fuselage
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MARKER BEACON HAD INTERNAL SHORT.  CIRCUIT BREAKER TRIPPED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
